# SDR DL73S031033

- Difficulty date: November 20, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N330DL
- Make and model: Boeing 737232
- Aircraft serial: 23102
- Aircraft time: 48,607 hours, 38,678 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410137138
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MODIFICATION OF THE BL 24 FLOORBEAMS PER EO 03-056673-03AD ADDITIONAL WORK WAS REQUIRED DUE TO ADDITIONAL DAMAGE INCURRED.  ERA 385831-14AD IMPLEMENTS THE LBL 24 BEAM MOD, PROVIDES NEW REPAIRS FOR THE BEAM WEBS AND ADDRESSES INCURRED DAMAGE.
